# SDR GTIA2018032102531

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 44,059 hours, 20,548 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON THE NR 1 PYLON RIBS 7 - 8.   PERFORMED A DOUBLER REPAIR IAW TD 80432583, 005, 2018 A.
